Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 53, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 18, 2013, 6:26 PM EDT for 5 counties in Georgia. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 6:26 PM EDT (22:26 UTC)
- Expired
- Mar 18, 2013, 7:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Harris County, GA, Meriwether County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 68 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 6:49 PM EDT | TSTM WND DMG | Hamilton, GA | NUMEROUS TREES DOWN THROUGHOUT HARRIS COUNTY. |
| Mar 18, 6:50 PM EDT | TSTM WND DMG | 1 E Woodland, GA | *** 1 FATAL *** SEVERAL TREES WERE BLOWN DOWN NEAR GEORGIA HIGHWAY 36. AT LEAST ONE TREE BLOCKED A PORTION OF THE HIGHWAY. A MOTORIST SWERVED TO AVOID THE TREE AND LOST CONTROL AND CRASHED INTO ANOTHER TREE WHICH KILLED THE PASSENGER. THE ACCIDENT WAS HANDLED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 4:16 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
210
WUUS52 KFFC 182226
SVRFFC
GAC145-199-263-269-293-182315-
/O.NEW.KFFC.SV.W.0053.130318T2226Z-130318T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT MON MAR 18 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARRIS COUNTY IN WEST CENTRAL GEORGIA
EXTREME SOUTHEASTERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA
TALBOT COUNTY IN WEST CENTRAL GEORGIA
NORTHERN TAYLOR COUNTY IN WEST CENTRAL GEORGIA
SOUTHERN UPSON COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 715 PM EDT
* AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
HAMILTON...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAVERLY HALL...SHILOH...MANCHESTER...WOODLAND...TALBOTTON...
JUNCTION CITY AND BUTLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR NORTHWESTERN GEORGIA.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHWEST GEORGIA.
&&
LAT...LON 3287 8501 3287 8487 3288 8486 3285 8412
3281 8412 3280 8415 3269 8420 3268 8419
3268 8415 3267 8413 3254 8415 3265 8506
TIME...MOT...LOC 2226Z 281DEG 42KT 3273 8484
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:57 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Mar 18, 3:57 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 PM EDT MON MAR 18 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY/... COLD FRONT CURRENTLY STRETCHES FROM THE SOUTHERN OHIO VALLEY BACK THROUGH THE LOWER MISSISSIPPI RIVER VALLEY THIS AFTERNOON. AS THE FRONT CONTINUES TO MOVE SLOWLY EASTWARD THIS AFTERNOON...THE COLD AIR WEDGE EAST OF THE APPALACHIANS HAS STRENGTHENED AND BUILT BACK TO THE WEST. THE AIRMASS UNDER THE SHALLOW WEDGE IS MORE STABLE. THE COOL AIR WEDGE WILL PLAY AN IMPORTANT ROLE IN WHETHER THUNDERSTORMS ARE SURFACE BASED VS ELEVATED. AIRMASS CONTINUES TO DESTABILIZE AHEAD OF THE APPROACHING COLD FRONT ACROSS MOST LOCALES. THOSE AREAS CURRENTLY RECEIVING BREAKS IN THE OVC WILL DESTABILIZE THE MOST...AND HAVE HIGHER SURFACE INSTABILITY. AREAS TO THE NORTH...CLOSEST TO THE WIDESCALE ASCENT...WILL HAVE BETTER LIFT AND SHEAR. SRH COULD ALSO BE ENHANCED ALONG THE ACTUAL WEDGE FRONT. AS THE FRONT MOVES SOUTH ACROSS THE CWFA...IT WILL BECOME DISPLACED FROM THE BEST MID LEVEL SUPPORT. EXPECT INSTABILITY TO BEGIN DECREASING WITH THE LOSS OF HEATING...BUT DO THINK THUNDER WILL CONTINUE THROUGH MOST OF THE NIGHT BUT DECREASE IN COVERAGE. MODELS STILL SHOWING TWO DISTINCT WAVES OF PRECIP. THE FIRST WAVE...LATE THIS AFTERNOON AND EVENING...IS CURRENTLY APPROACHING NW GA. THE SECOND WAVE OF PRECIP WILL COME OVERNIGHT WITH THE ACTUAL FROPA. PRECIP WILL END RAPIDLY FROM THE NW EARLY TOMORROW MORNING IN THE WAKE OF THE FRONT. TEMPS NEAR NORMAL ARE EXPECTED. NLISTEMAA .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... NO MAJOR CHANGES MADE TO THE LONG TERM SECTION AND FEW MINOR TEMPS CHANGES. DECIDED TO ADD SOME MIXED PRECIP ACROSS NORTH GA FRIDAY MORNING WITH RAIN AND SNOW MIX DUE TO TEMPS EXPECTED NEAR FREEZING. 01 && LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... EXTENDED PERIOD BEGINS WITH THE DEVELOPMENT OF A LONGWAVE EAST COAST TROUGH WHICH WILL ALLOW FOR TEMPS DROPPING SOME 10 DEGREES BELOW NORMAL INITIALLY WITH ADDITIONAL SHOTS OF COOL TO COLD AIR THROUGH WEEKS END. WILL SEE STRONG IMPULSE PUSH THROUGH THE TENNESSEE VALLEY EARLY WEDNESDAY WITH MAIN FORCING REMAINING JUST NORTH OF THE GEORGIA MOUNTAINS. MID LEVEL MOISTURE AND LIFT SUPPORT SLIGHT CHANCE POPS BUT WITH DEWPOINTS REMAINING IN THE 20S...WILL KEEP POPS IN THE SILENT 10 RANGE FOR NOW. THIS WILL BEAR WATCHING CLOSELY HOWEVER AS IF PRECIP COULD BE REALIZED...COLD TEMPS ALOFT AND WET BULB EFFECTS LOOK TO EASILY SUPPORT WINTRY PRECIP FOR THE NORTHERN TIER. NEST SYSTEM WILL TAKE SHAPE FRIDAY OVER THE SOUTHERN PLAINS AS SOUTHERN STREAM OF THE JET GETS ACTIVE AND DEVELOPS LOW PRESSURE OVER EAST TEXAS. FAVORABLE LARGE SCALE ISENTROPIC ASCENT PROFILE FOR THE GULF COAST INCLUDING THE LOCAL AREA THROUGH FRIDAY. WILL HAVE TO MONITOR ONSET CLOSELY FOR THIS SYSTEM AS COLD AIR REMAINS TRAPPED IN THE MOUNTAINS INITIALLY WHICH COULD LEAD TO ADDITIONAL WINTRY WX CONCERNS. WARM BELT SHOULD CONTINUE TO LIFT NORTH AS PRECIP BECOMES MORE ENTRENCHED OVER THE AREA WITH ALL RAIN EXPECTED FOR THE REMAINDER OF THE TENURE OF THIS STORM SYSTEM. SIGNIFICANT DIFFERENCES AMONG THE ECMWF AND GFS BY THIS TIME PERIOD WITH EURO CLEARING IT OUT A BIT FASTER BUT BRINGING IN NEXT SYSTEM MUCH FURTHER SOUTH THAN GFS. MOST CONFIDENCE IS FOR LATE FRI AND EARLY SAT AND INCREASED POPS TO HIGH END CHANCE THIS FAR OUT BUT FORECAST WILL LIKELY REQUIRE SIGNIFICANT TWEAKS WITH SUBSEQUENT ISSUANCES. DEESE AVIATION... 18Z UPDATE... COLD FRONT CURRENTLY ACROSS NORTHERN AL AND CENTRAL MS. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE BOUNDARY AND IMPACT THE TERMINAL SITES THIS AFT/EVE. STORMS SHOULD IMPACT THE NORTHERN TERMINAL SITES BETWEEN 20Z AND 00Z. FOR THE SOUTHERN SITES...BETWEEN 21Z AND 01Z. THERE WILL BE A BRIEF BREAK IN THE PRECIS DURING THE EVENING...BUT WIDESPREAD SHOWERS AND ISOLD TSRA ARE POSSIBLE ALONG WITH THE FROPA OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. NLISTEMAA && .PRELIMINARY POINT TEMPS/POPS... ATHENS 49 66 37 64 / 90 40 5 5 ATLANTA 46 62 40 61 / 90 30 5 5 BLAIRSVILLE 38 56 31 54 / 70 20 5 5 CARTERSVILLE 44 61 34 61 / 80 20 5 5 COLUMBUS 54 69 42 66 / 60 40 5 5 GAINESVILLE 44 63 38 60 / 90 30 5 5 MACON 56 70 39 67 / 80 50 5 5 ROME 43 62 34 61 / 70 20 10 5 PEACHTREE CITY 47 64 33 62 / 80 30 5 5 VIDALIA 60 74 46 68 / 90 40 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...DADE...FLOYD... GORDON...HARALSON...MURRAY...POLK...WALKER...WHITFIELD. && SHORT TERM...NLISTEMAA LONG TERM....01 AVIATION...NLISTEMAA
Hazardous weather outlook, Mar 18, 2:55 PM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 255 PM EDT MON MAR 18 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 255 PM EDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...A SEVERE THUNDERSTORMS WATCH HAS BEEN ISSUED FOR PORTIONS OF NORTHWEST GEORGIA... DISCUSSION... LOW PRESSURE IS DEVELOPING OVER WESTERN TENNESSEE AND KENTUCKY AS A COLD FRONT DEVELOPS OVER THE SOUTHERN PLAINS AND LOWER GULF COAST. AHEAD OF THIS FRONT...AN AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS HAS ALREADY BEGUN TO MOVE INTO NW GEORGIA. STORMS WILL INTENSIFY THROUGH THE AFTERNOON AND SPREAD OVER THE REMAINDER OF THE AREA WITH THE THREAT FOR STRONG TO SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND A RISK OF AN ISOLATED TORNADO. A SECONDARY AREA OF SHOWERS AND STRONG TO SEVERE STORMS WILL DEVELOP ALONG THE ACTUAL COLD FRONT TONIGHT WITH THE AREA OF MAIN CONCERN SHIFTING TO CENTRAL GEORGIA FOR THE FIRST PART OF THE OVERNIGHT PERIOD. THE SEVERE THUNDERSTORMS WATCH WILL MOST LIKELY BE UPDATED TO INCLUDE COUNTIES ACROSS CENTRAL AND SOUTHERN GEORGIA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... DISCUSSION... A DRIER BUT COLDER REGIME WILL TAKE HOLD WEDNESDAY ALTHOUGH WE WILL NEED TO MONITOR FOR A BRIEF PERIOD OF LIGHT WINTRY PRECIPITATION OVER THE MOUNTAINS LATE WEDNESDAY. TRANQUIL CONDITIONS IN STORE UNTIL NEXT STORM SYSTEM TAKES SHAPE FOR THE END OF THE WEEK AND INTO THE WEEKEND. AT THE ONSET OF PRECIPITATION EARLY FRIDAY MORNING...A LIGHT CHANCE OF WINTRY PRECIPITATION WILL BE POSSIBLE FOR THE EXTREME NORTHERN TIER. OTHERWISE...THE EXTENDED PERIOD WILL FEATURE A CHANCE OF THUNDERSTORMS FOR THE SOUTHERN TIER AND CONTINUED COOL AND WET FOR THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER SHOULD MONITOR FOR POSSIBLE ACTIVATION.
In the hours before
Local storm report, Mar 18, 6:11 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG CEDARTOWN 34.01N 85.25W
03/18/2013 POLK GA 911 CALL CENTER
NUMEROUS REPORTS OF BLOWN DOWN OR SNAPPED TREES WITH
POWER OUTAGES IN THE CEDARTOWN AREA.
&&
KFRANTZLocal storm report, Mar 18, 6:12 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL LUTHERSVILLE 33.21N 84.74W
03/18/2013 E2.75 INCH MERIWETHER GA 911 CALL CENTER
NUMEROUS REPORTS OF DAMAGE FROM HAIL IN LUTHERSVILLE
&&
30Local storm report, Mar 18, 6:14 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL HARTSFIELD-JACKSON AIRP 33.64N 84.43W
03/18/2013 E1.75 INCH CLAYTON GA EMERGENCY MNGR
GOLF BALL HAIL AT THE AIRPORT. NUMEROUS WINDSHIELDS
BROKIN ON I85 SOUTH.
&&
30Local storm report, Mar 18, 6:18 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 2 N STOCKBRIDGE 33.57N 84.23W
03/18/2013 E1.50 INCH HENRY GA AMATEUR RADIO
&&
30Local storm report, Mar 18, 6:20 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL STOCKBRIDGE 33.54N 84.23W
03/18/2013 E1.75 INCH HENRY GA TRAINED SPOTTER
&&
RWILLISLocal storm report, Mar 18, 6:26 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 3 NNW SENEY 34.12N 85.14W
03/18/2013 FLOYD GA EMERGENCY MNGR
SILVER CREEK MINI MART DESTROYED AND 12 HOMES DAMAGED
FROM CAVE SPRINGS TO SILVER CREEK. POSSIBLE TORNADO.
&&
30The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 11:42 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Pickens | 48 min |
| Mar 18, 3:29 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 46 min |
| Mar 18, 4:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Mar 18, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 39 min |
| Mar 18, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 50 min |
| Mar 18, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 56 min |
| Mar 18, 5:06 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 24 min |
| Mar 18, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 65 min |
| Mar 18, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 43 min |
| Mar 18, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 39 min |
| Mar 18, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 51 min |
| Mar 18, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 65 min |
| Mar 18, 5:31 PM EDT | Tornado Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 44 min |
| Mar 18, 5:34 PM EDT | Special Weather Statement | FFC | Stewart | 41 min |
| Mar 18, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 5 more | 60 min |
| Mar 18, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 51 min |
| Mar 18, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 65 min |
| Mar 18, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry, Newton, Rockdale | 45 min |
| Mar 18, 6:00 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Cobb, DeKalb, Forsyth, Fulton and 3 more | 45 min |
| Mar 18, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Fannin, Forsyth, Gilmer and 5 more | 52 min |
| Mar 18, 6:08 PM EDT | Tornado Warning | FFC | Butts, Lamar, Meriwether, Pike, Spalding | 52 min |
| Mar 18, 6:18 PM EDT | Tornado Warning | FFC | Henry, Newton, Rockdale | 42 min |
| Mar 18, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 39 min |
| Mar 18, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 54 min |
| Mar 18, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter | 39 min |
| Mar 18, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 64 min |
| Mar 18, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Meriwether, Monroe, Pike, Upson | 47 min |
| Mar 18, 6:49 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 41 min |
| Mar 18, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe, Putnam, Spalding | 37 min |
| Mar 18, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Lamar, Monroe | 51 min |
| Mar 18, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 64 min |
| Mar 18, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon, Schley, Sumter | 54 min |
| Mar 18, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Hancock, Houston, Jefferson and 6 more | 57 min |
| Mar 18, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 50 min |
| Mar 18, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Dodge, Houston, Macon, Peach and 3 more | 60 min |
| Mar 18, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 59 min |
| Mar 18, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 56 min |
| Mar 18, 7:56 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Wilcox | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.